Alert archive / Florida / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 32, NWS Mobile, AL

April 8, 2019Okaloosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Apr 8, 2019, 5:25 AM CDT for Okaloosa County, Florida. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2019, 5:25 AM CDT (10:25 UTC)
Expired
Apr 8, 2019, 5:56 AM CDT
In force
31 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 57 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 5:35 AM CDTTSTM WND GST 47Valparaiso, FL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.4 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2019-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2019-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
1398 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

979 
WUUS54 KMOB 081025
SVRMOB
FLC091-081115-
/O.NEW.KMOB.SV.W.0032.190408T1025Z-190408T1115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
525 AM CDT Mon Apr 8 2019

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southeastern Okaloosa County in northwestern Florida...

* Until 615 AM CDT.

* At 524 AM CDT, a severe thunderstorm was located over Eglin AFB,
  moving northeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB,
  Valparaiso, Ocean City, Lake Lorraine, Shalimar and Cinco Bayou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3044 8667 3084 8652 3079 8639 3050 8639
      3037 8648
TIME...MOT...LOC 1024Z 202DEG 33KT 3048 8654 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
854 
WWUS54 KMOB 081043
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
543 AM CDT Mon Apr 8 2019

FLC091-081115-
/O.CON.KMOB.SV.W.0032.000000T0000Z-190408T1115Z/
Okaloosa FL-
543 AM CDT Mon Apr 8 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR SOUTHEASTERN OKALOOSA COUNTY...

At 538 AM CDT, a severe thunderstorm was located 8 miles south of 
Crestview, moving north at 35 mph. A wind gust of 46 mph was 
reported along the beaches as the thunderstorm moved ashore. 

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Niceville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3051 8643 3052 8654 3055 8663 3084 8652
      3079 8639
TIME...MOT...LOC 1038Z 195DEG 33KT 3063 8655 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
231 
WWUS54 KMOB 081056
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
556 AM CDT Mon Apr 8 2019

FLC091-081102-
/O.CAN.KMOB.SV.W.0032.000000T0000Z-190408T1115Z/
Okaloosa FL-
556 AM CDT Mon Apr 8 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKALOOSA COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds 
of 35 to 40 mph are still possible with this thunderstorm.

LAT...LON 3051 8643 3052 8654 3055 8663 3084 8652
      3079 8639
TIME...MOT...LOC 1048Z 202DEG 33KT 3075 8649 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 4:28 AM CDT, 57 minutes earlier.

Area forecast discussion, Apr 8, 4:28 AM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
428 AM CDT Mon Apr 8 2019

.NEAR TERM /Now Through Monday night/...The weak mid/upper level
shortwave ridging that was over the forecast area yesterday is
weakening and drifting off to the east as an upper low along the
TX/LA border this morning moves east toward the forecast area
today then moves east across the area tonight. At the surface,
low pressure located along the MS River this morning is expected
to drift slowly east into AL through tonight, while slightly
weakening. We expect that the current line of storms to move east
of our forecast area by around sunrise. After a short break from
the convection this morning, most model guidance indicates another
area/line of showers and storms will develop late this morning
into early afternoon especially across central and eastern
portions of the forecast area. Again, a few of the storms across
the area today could become strong to severe, with damaging winds
and hail being the primary threat. There is a MARGINAL Risk of
severe storms for the entire area today into this evening as the
system moves east across the area, although convective coverage
will decrease somewhat tonight. As the low pressure approaches
today, Bulk Shear (0-6km) increases to around 35 to 45 knots
(mostly unidirectional) this afternoon, with MUCAPE's potentially
increasing to 2000-2500 J/KG. With a little more coverage of
showers and storms earlier in the day today than yesterday, expect
highs to be slightly lower, in the mid to upper 70s. Lows tonight
generally in the lower 60s most areas except for some mid 60s
along the beaches. 12/DS

.SHORT TERM /Tuesday Through Wednesday night/...Will begin the
short term with a southern stream upper trof axis from the TN
River Valley to off the LA coast Tuesday AM. An upper low within
the trof axis will be positioned over central and northern AL. At
the surface, an occluding low pressure system over central AL tracks
east northeast over the southeast CONUS Tuesday night. Extending
out from the low, a frontal boundary will have moved east of the
area Tuesday with a post-frontal trof swinging across. The cyclonic
low to mid level curvature in the height field aloft and presence
of post frontal moisture, supports an area of wrap around cloudiness
migrating eastward over the forecast area during the day Tuesday.
A chance of showers and perhaps a few storms possible as well with
passage of modest lapse rates (6.5 to 7C/KM) within the colder
core trof. Wet bulb zero heights ranging from 9.5 to 10 kft would favor
some potential for hail in any convection Tuesday, but this would
be more probable in the presence of strong solar insolation which
would allow for stronger updrafts. For now, we are not expecting
this due to cloud cover. Will continue to monitor. With the upper
trof moving away Tuesday night, drier air overspreads the area
during the remainder of the short term. A weakly reflected surface
high migrates east over the area Wednesday and with plenty of
sunshine expected, daytime highs moderate, lifting into the lower
half of the 80s north of the coast. /10

.LONG TERM /Thursday Through Sunday/...A large and deep surface
low pressure system begins to exit the central High Plains
Thursday, lifting up across the upper Mid-West Thursday night.
Attendant cold front drops southeastward and approaches the
forecast area Friday AM. Next chance of showers re-enters the
forecast Thursday night. Chance PoPs continue Friday. The front
makes passage Friday and begins to stall off the coast by Saturday
as a southwest high low flow begins to evolve over the local area
ahead of upstream upper trof advancing eastward over the Four
Corners of the desert southwest. There are indications that
Saturday may trend more unsettled as a series of mid level
impulses in the high level southwest flow brings ascent over the
area within a more modified deep layer moist airmass. By Sunday,
large spread begins to occur with the eastward progression of the
southern stream storm system. The ECMWF slower than the GFS.
Considering the differences, will maintain chance PoPS into
Sunday. Overall, daily highs look to range above seasonal during
the medium range. Overnight lows well above climo. /10

&&

.MARINE...A moderate to occasionally strong southerly flow this
morning becomes southwesterly this afternoon and tonight as an area
of low pressure moves toward the marine area from the west. Flow
becomes more west and then northwesterly Tuesday and Tuesday night
as the low moves east to the north of the coastal waters. Lighter
and more variable winds expected midweek as high pressure rebuilds
over the marine area. Light to occasionally moderate onshore flow
redevelops late in the week as another frontal system approaches the
marine area from the west. Small craft should EXERCISE CAUTION today
through Tuesday night, especially offshore Gulf zones and mainly
today and tonight for the Gulf waters closer to the coast and over
area bays. Scattered to numerous showers and storms over the marine
area today, mainly this morning and again this afternoon into early
evening, with a brief break in between. Winds and seas expected to
be locally higher near stronger storms. Showers and storms become
more isolated to scattered across the marine area tonight with no
precipitation expected over the marine area Tuesday night through
Thursday night. Rain chances increase once again late in the week
with the approach of the next front. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      77  62  77  56  83  58  83  62 /  70  20  30   0   0   0  10  20
Pensacola   75  64  75  59  81  61  79  66 /  70  30  30  10   0   0  10  20
Destin      74  65  73  61  76  63  78  66 /  70  30  40  10   0   0  10  10
Evergreen   78  62  78  55  83  57  83  61 /  70  40  50  10   0   0  10  20
Waynesboro  77  60  75  53  82  56  82  58 /  70  50  30   0   0   0  10  30
Camden      77  61  77  54  83  57  83  61 /  80  40  50  10   0   0  10  30
Crestview   78  62  77  56  83  58  83  61 /  70  30  50  10   0   0  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through this evening for ALZ265-266.

FL...High Rip Current Risk through this evening for FLZ202-204-206.

MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Apr 8, 5:08 AM CDT, 17 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
508 AM CDT Mon Apr 8 2019

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-091015-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
508 AM CDT Mon Apr 8 2019

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

A MARGINAL RISK of severe storms will be possible across the area
today, primarily across eastern portions of the forecast area
this morning and then, after a short break, across central and
eastern portions of the forecast area again this afternoon.
Damaging straight line winds and hail up to the size of quarters
will be the primary threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation should not be required.

ALZ265-266-FLZ202-204-206-091015-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
508 AM CDT Mon Apr 8 2019

This Hazardous Weather Outlook is for portions of southwest
Alabama and northwest Florida.

.DAY ONE...Today and Tonight

A MARGINAL RISK of severe storms will be possible across the area
today, primarily across eastern portions of the forecast area
this morning and then, after a short break, across central and
eastern portions of the forecast area again this afternoon.
Damaging straight line winds and hail up to the size of quarters
will be the primary threats.

There is a HIGH RISK of rip currents along the Gulf beaches of
Alabama and northwest Florida through tonight. This will bring
hazardous conditions in the surf through tonight, posing a danger
to swimmers.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a HIGH RISK of rip currents along the Gulf beaches of
Alabama and northwest Florida Tuesday, a MODERATE RISK Tuesday
night and Wednesday. This will bring hazardous conditions in the
surf today through Wednesday, posing a danger to swimmers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation should not be required.

GMZ630>636-650-655-670-675-091015-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
508 AM CDT Mon Apr 8 2019

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

Moderate to occasionally strong onshore winds will create
hazardous conditions for small craft through tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Moderate to occasionally strong winds will continue to create
hazardous conditions for small craft through Tuesday night,
especially over the Gulf waters.

In the hours before

Special weather statement, Apr 7, 11:59 PM CDT, 5 hours 26 minutes before
Special Weather Statement
National Weather Service Mobile AL
1159 PM CDT Sun Apr 7 2019

ALZ261-263-MSZ079-080530-
Mobile Inland AL-Mobile Central AL-George MS-
1159 PM CDT Sun Apr 7 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN MOBILE AND SOUTHEASTERN GEORGE COUNTIES UNTIL 1230 AM CDT...

At 1157 PM CDT, the strong thunderstorm was located over Hurley, or
11 miles northeast of Escatawpa, moving northeast at 45 mph.

Winds gusts over 40 mph will be possible with this storm.

Locations impacted include...
Saraland, Satsuma, Creola, Chunchula, Gulfcrest, Axis, Semmes, Tanner
Williams, I65 And AL 158 and Wilmer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3074 8841 3074 8855 3107 8831 3091 8796
      3089 8798 3086 8799 3058 8840
TIME...MOT...LOC 0457Z 218DEG 37KT 3064 8847
Special weather statement, Apr 8, 12:02 AM CDT, 5 hours 23 minutes before
Special Weather Statement
National Weather Service Mobile AL
1202 AM CDT Mon Apr 8 2019

ALZ053-054-080545-
Wilcox AL-Clarke AL-
1202 AM CDT Mon Apr 8 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN CLARKE AND SOUTHWESTERN WILCOX COUNTIES UNTIL 1245 AM
CDT...

At 1202 AM CDT, the strong thunderstorm was located near Whatley, or
5 miles east of Grove Hill, moving northeast at 35 mph.

Dime size hail and winds gusts of 40 to 50 mph will be possible with
this storm.

Locations impacted include...
Thomasville, Grove Hill, Whatley, Pine Hill and Fulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3188 8732 3183 8738 3183 8750 3181 8750
      3181 8752 3170 8752 3170 8757 3166 8757
      3157 8766 3165 8780 3199 8773 3199 8767
      3200 8766 3201 8764
TIME...MOT...LOC 0502Z 212DEG 29KT 3170 8769
Special weather statement, Apr 8, 1:38 AM CDT, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Mobile AL
138 AM CDT Mon Apr 8 2019

ALZ053-055-059-262-264-266-FLZ201>204-080730-
Clarke AL-Baldwin Coastal AL-Baldwin Central AL-Baldwin Inland AL-
Monroe AL-Escambia AL-Escambia Inland FL-Santa Rosa Coastal FL-
Escambia Coastal FL-Santa Rosa Inland FL-
138 AM CDT Mon Apr 8 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN MONROE...BALDWIN...SOUTHEASTERN CLARKE...
WESTERN ESCAMBIA...SOUTHWESTERN SANTA ROSA AND ESCAMBIA COUNTIES
UNTIL 230 AM CDT...

At 137 AM CDT, the strong thunderstorms were located along a line
extending from 4 miles north of Bay Minette to 8 miles northeast of
Loxley to near Robertsdale to 4 miles east of Orange Beach, and
moving northeast at 45 mph.

Winds gusts in excess of 40 mph will be possible with these storms.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Gonzalez, Bay
Minette, Atmore, Foley, Pace, Orange Beach, Goulding, Robertsdale,
Frisco City, Loxley, Lillian, Myrtle Grove, McCullough, Oriole Beach
and Stapleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3028 8765 3045 8779 3144 8786 3154 8756
      3145 8734 3103 8734 3047 8695 3045 8707
      3045 8705 3037 8691 3043 8703 3037 8697
      3034 8711 3058 8718 3036 8712 3041 8722
      3037 8732 3033 8717
TIME...MOT...LOC 0637Z 203DEG 38KT 3095 8778 3070 8766 3053 8768 3028
8752
Special weather statement, Apr 8, 2:02 AM CDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Mobile AL
202 AM CDT Mon Apr 8 2019

ALZ055-056-080745-
Monroe AL-Conecuh AL-
202 AM CDT Mon Apr 8 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...MONROE
AND CENTRAL CONECUH COUNTIES UNTIL 245 AM CDT...

At 201 AM CDT, the strong thunderstorm was located over Frisco City,
moving northeast at 30 mph.

Winds gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Monroeville, Frisco City, Peterman, Excel, Beatrice and Repton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3151 8686 3127 8737 3143 8758 3146 8756
      3148 8757 3150 8760 3155 8757 3156 8757
      3183 8741 3183 8733
TIME...MOT...LOC 0701Z 218DEG 24KT 3140 8739
Special weather statement, Apr 8, 2:26 AM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Mobile AL
226 AM CDT Mon Apr 8 2019

ALZ055-056-059-FLZ201>205-080830-
Monroe AL-Conecuh AL-Escambia AL-Escambia Inland FL-
Okaloosa Inland FL-Santa Rosa Coastal FL-Escambia Coastal FL-
Santa Rosa Inland FL-
226 AM CDT Mon Apr 8 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTH CENTRAL MONROE...ESCAMBIA...SOUTHERN CONECUH...
WESTERN OKALOOSA...SANTA ROSA AND CENTRAL ESCAMBIA FLORIDA COUNTIES
UNTIL 330 AM CDT...

At 225 AM CDT, the strong thunderstorms were located along a line
extending from 6 miles northwest of I65 And AL 113 to 8 miles south
of Century to near Ferry Pass, and moving northeast at 45 mph.

Winds gusts in excess of 40 mph will be possible with these storms.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Pace, Milton, Brewton, Goulding, Evergreen, Century,
Flomaton, Bagdad, Baker, Oriole Beach, East Brewton, Molino and
Castleberry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3100 8749 3138 8749 3154 8685 3056 8653
      3035 8708 3037 8709 3036 8720 3044 8688
      3045 8691 3060 8702 3057 8701 3044 8709
      3052 8710 3058 8718 3043 8717 3034 8727
TIME...MOT...LOC 0725Z 203DEG 39KT 3129 8736 3086 8731 3054 8723

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 1:38 AM CDTSpecial Weather StatementMOBEscambia52 min
Apr 8, 2:26 AM CDTSpecial Weather StatementMOBEscambia, Okaloosa, Santa Rosa64 min
Apr 8, 4:52 AM CDTSevere Thunderstorm WarningMOBOkaloosa38 min
Apr 8, 9:41 AM CDTSpecial Weather StatementMOBOkaloosa, Santa Rosa49 min

Nearby

Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.